# SDR 99FDEA00459

- Difficulty date: November 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: AJC515501
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDDY CURRENT INSP CARRIED OUT ON NR 4 BANJO FITTING FOUND CRACKS.  *S/D*  REPAIRS CARRIED OUT PER FEDEX ENG AUTH 1-5530-48154.
